MAUDE Adverse Event Report: ARTHREX, INC. ANGEL CENTRIFUGE US (REFURBISHED)

ARTHREX, INC. ANGEL CENTRIFUGE US (REFURBISHED)
Model Number ANGEL CENTRIFUGE US (REFURBISHED)
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h3, h6.The complaint allegation was confirmed.The reported failure was replicated.One unpackaged abs-10060r angel centrifuge us (refurbished) serial/batch number (b)(6) was received for evaluation.A visual evaluation notes cosmetic damage to the housing, such as scratches, marks, and signs of wear and tear.Functional testing was performed by connecting the device and functional testing to see if the reported failure could be replicated.The complaint describes that the system in question, sn (b)(6), would repeatedly restart without ever processing.This error was replicated.The disposable was loaded, blood was injected into the whole blood bag, and once a cycle was initiated, the unit restarted.This occurred three times.The device was then manually power cycled.The error continued to occur; therefore, no blood testing was able to be conducted.The most likely cause of the reported failure is wear and tear from the device due to use.Device manufacturing date: 04/11/01.
 
Event or Problem Description
Additional information was provided on 03/06/2025 where the representative stated they were scheduled to use the new system for the intraperitoneal catheters which is called the angel system.It is what prepares the prp.The anesthesiologist attempted to withdraw over 50cc of the patient¿s blood and was not successful.Only 50 was collected, after multiple attempts by the anesthesiologist.The blood collection was connected to the device and no prp was produced after the cycle.Dr.Marsh was made aware and was present during the collection and processing of the blood.They concluded the procedure without the use of the prp.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, a facility representative reported via (b)(6) that an abs-10060r angel centrifuge will start a procedure, then it will stop and begin again without completing.This issue was discovered during a surgery, the blood collection did not produce prp, the doctor was made aware, the procedure was concluded without the use of prp.

Brand Name
ANGEL CENTRIFUGE US (REFURBISHED)
Common Device Name
CENTRIFUGE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21619325
Report Number1220246-2025-00977
Device Sequence Number6668478
Product Code ORG
UDI-Device Identifier00888867249585
UDI-Public(01)00888867249585(11)130918(10)NB
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BK110046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANGEL CENTRIFUGE US (REFURBISHED)
Device Catalogue NumberABS-10060R
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer04/04/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/18/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown